U.S. doctors online nowAsk doctors free
Cavalier, North Dakota
A 29-year-old male asked:

Vasectomy @ 1pm (2-8-16). lingering, mild nausea. is this normal? vicodin & valium taken 1 hr before. 3 valium taken within 4 hrs after. 29 yo male.

1 doctor answer2 doctors weighed in
Dr. James Lin
A Verified Doctoranswered
A US doctor answeredLearn more
Here are some...: Have you had similar events especially at taking pain medication like Vicodin? Clinically, vasectomy alone very unlikely causes lingering nausea. Practically, do not use Vicodin if having no undue swelling and have a good rest and sleep; that will help. In my practice, I have almost never prescribe pain medication. More? Check with your surgeon for no complication or drug side effect, etc.
Dr. James Lin
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
It is nice of you to let HealthTap and its doctor know the answer was very helpful; they appreciate your thanks and trust.
Feb 11, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.